# SDR ABXA000396

- Difficulty date: July 27, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N986AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47543
- Aircraft time: 49,715 hours, 46,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED BETWEEN FASTENERS ON FORWARD FLANGE AT STATION 598 BELOW LONGERON 11 LEFT.  REPAIRED CRACK IAW ABX REA D953-38087MR.
